# SDR AALA20150128001

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 65,125 hours, 10,454 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 285T003925
- Condition: Failed
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF CREW RECEIVED A LT ABORTED TAKEOFF AT 130KTS DUE TO LT ENG EEC LIGHT ILLUMINATED..  ABORTED TAKEOFF & RETURNED TO THE GATE.  PERFORMED BITE OF EEC MONITOR IAW 73-21-00.  BITE SHOWS MONITOR FAILED.  R & R MONITOR IAW AMM 77-35-01 & AMM 73-21-13.  SYSTEM CHECKED NORMAL.
